# SDR CALA2023110803312

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57571006015C
- Condition: Corroded
- Location: Rh O/B Flap T/E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP T/E AFT OF #3 TRACK LOWER EDGE HAS EXFOILATI NG CORROSION AT PREVIOUS REPAIR. DOT 102-139 () REPAIRED R/H O/B FLAP T/E AFT OF #3 TRACK, LOWER SKIN, I.A.W. SR M 57-53-00-300-120 AND SRM 51-77-11-911 SEE FORM: 44-0008
